Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 142, NWS Tallahassee, FL

June 16, 2016Dale County, Henry County, Houston County, Alabama; Early County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 16, 2016, 1:06 PM CDT for Dale County, Henry County, Houston County, Alabama; Early County, Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2016, 1:06 PM CDT (18:06 UTC)
Expired
Jun 16, 2016, 1:45 PM CDT
In force
39 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dale County, AL, Henry County, AL, Houston County, AL, Early County, GA

The radar

The Ft Rucker radar (KEOX), 19 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:16 PM CDTTSTM WND DMG4 Ne Ashford, ALTREE ON ROAD NEAR SOUTH COUNTY RD 33 AND EDSEL DEESE RD.
Jun 16, 1:30 PM CDTTSTM WND DMGColumbia, ALPOWER LINES WERE BLOWN DOWN IN THE COLUMBIA AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1854 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

716 
WUUS52 KTAE 161806
SVRTAE
ALC045-067-069-GAC099-161845-
/O.NEW.KTAE.SV.W.0142.160616T1806Z-160616T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
206 PM EDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HOUSTON COUNTY IN SOUTHEASTERN ALABAMA...
  SOUTHWESTERN HENRY COUNTY IN SOUTHEASTERN ALABAMA...
  SOUTHEASTERN DALE COUNTY IN SOUTHEASTERN ALABAMA...
  WEST CENTRAL EARLY COUNTY IN SOUTHWESTERN GEORGIA...

* UNTIL 245 PM EDT/145 PM CDT/

* AT 205 PM EDT/105 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
  HEADLAND...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HEADLAND...DOTHAN...MIDLAND CITY...KINSEY...ASHFORD...COWARTS...NEWTON...
  WEBB...COLUMBIA...PINCKARD...GRIMES...AVON...NEWVILLE...NAPIER FIELD...
  MEMPHIS...PLEASANT PLAINS...ARDILLA...SMYRNA...ENON AND SIGMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3139 8558 3148 8529 3124 8497 3109 8537
TIME...MOT...LOC 1805Z 310DEG 23KT 3133 8535 

HAIL...0.75IN
WIND...60MPH
 
$$

ADL
1 follow-up statement
446 
WWUS52 KTAE 161825
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT THU JUN 16 2016

ALC045-161834-
/O.CAN.KTAE.SV.W.0142.000000T0000Z-160616T1845Z/
DALE AL-
225 PM EDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3124 8530 3139 8517 3124 8497 3114 8524
TIME...MOT...LOC 1824Z 310DEG 23KT 3125 8524 

$$

ALC067-069-GAC099-161845-
/O.CON.KTAE.SV.W.0142.000000T0000Z-160616T1845Z/
HOUSTON AL-HENRY AL-EARLY GA-
225 PM EDT THU JUN 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM
EDT/145 PM CDT/ FOR NORTHEASTERN HOUSTON...SOUTH CENTRAL HENRY AND
WEST CENTRAL EARLY COUNTIES...

AT 224 PM EDT/124 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WEBB...OR 9 MILES SOUTHEAST OF HEADLAND...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ASHFORD...COWARTS...WEBB...COLUMBIA...AVON...SAWHATCHEE...PLEASANT PLAINS...
PEARCE...ENON...FARLEY NUCLEAR PLANT...HILTON...BARBER AND SIGMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3124 8530 3139 8517 3124 8497 3114 8524
TIME...MOT...LOC 1824Z 310DEG 23KT 3125 8524 

HAIL...0.75IN
WIND...60MPH
 
$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 8:42 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jun 16, 8:42 AM CDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
942 AM EDT THU JUN 16 2016

.NEAR TERM [Through Today]...

A shortwave trough presents clearly on WV imagery this morning,
with its core over the Great Lakes region, though its reaches
extend well into the Southeast. At the surface, a subtle
front/trough extends through central SC & GA, into southern AL. A
12z hand analysis analyzed this boundary along a weak T/Td
gradient, and not very well defined in the wind/pressure fields.
Along this boundary, scattered showers and thunderstorms have
developed with gusty winds and heavy rain at times. Hires guidance
handling the current situation best suggests that the storms along
the front in GA will weaken over the next couple of hours, with
storms transitioning to north Florida along outflow or a weak
seabreeze front through mid-afternoon. Most guidance suggests
convection coming to an end before sunset today. Extensive cloud
cover should keep highs capped in the upper 80s to low 90s, though
heat indices could range from the mid 90s to near 100 degrees.

&&

.AVIATION [Through 12Z Friday]...

Generally MVFR conditions prevail along a weak boundary in light
showers. Elsewhere VFR prevails under a scattering of low, middle,
and high clouds. This afternoon, expect all terminals to reach VFR
outside of storms. At this time, widespread cig/vis restrictions
are not expected overnight.

&&

.PREV DISCUSSION [555 AM EDT]...

.SHORT TERM [Tonight Through Saturday]...

A shortwave over the Ohio Valley tonight will dive SEWD through
the Mid-Atlantic region on Friday further amplifying the upper
trough along the Atlantic seaboard. As it does, it will scour out
the deep tropical moisture that has resided over the CWA the past
few days. There will still be ample moisture in the low levels
with westerly flow ahead of a cold front that will drop down from
the north and into our northernmost zones by late Friday afternoon
or early evening. An impressive ribbon of energy associated with
the shortwave, forcing along and ahead of the frontal boundary,
strong daytime heating (upper 90s) and ample moisture will
generate scattered to numerous showers and thunderstorms. Models
suggest that this activity may not arrive in our northern zones
until mid to late afternoon gradually spreading southward to
impact the Florida zones toward evening. Thus, PoPs are tapered
highest north (60%) and lowest (30%) generally along and south of
I-10.

There is also a severe threat on Friday with this system and SPC
has highlighted all of our AL, GA, and northern tier Florida zones
with a slight risk. The remaining Florida zones are included in a
marginal risk. Instability ahead of the front will be moderate to
strong. ECAM guidance and forecast soundings show surface based
CAPE 2000+ across most our local area. Shear values with this
system are also impressive. The greatest severe threat will be
damaging straight line winds. Rain chances will diminish from
north to south on Saturday as the front slips southward through
the Tri-state region. Temperatures will be hot on Friday with
upper 90s inland and lower to mid 90s along the coast with heat
indices forecast to be in the 105-110F degree range. Saturday's
high will be in the upper 80s.

.LONG TERM [Saturday Night Through Thursday]...

Surface high pressure and a much drier airmass will build down
from the north Sunday through early next week in the wake of the
front. Temperatures will remain below seasonal levels through
Monday and then near normal (low 90s) through the remainder of
the period. Rain chances are forecast to be below climo for mid to
late June (30% or less).

.MARINE...

Moderate westerly winds will persist through Friday, with seas
generally from 2 to 4 feet. A front approaching the northeastern
Gulf will result in increased seas on Friday night, potentially
up to 5 or 6 feet. Winds will shift and become easterly during the
weekend, with seas decreasing to 2-3 feet.

.FIRE WEATHER...

A moist airmass will preclude red flag conditions for the next
several days.

.HYDROLOGY...

Locally heavy rainfall from scattered showers and thunderstorms over
the next several days could lead to localized flooding of low lying
and poor drainage areas, especially in urban locations.
However, significant rises on the local river system are not
anticipated from this activity.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   87  74  99  76  89 /  60  30  40  50  40
Panama City   87  78  91  78  89 /  60  30  30  50  40
Dothan        91  74  98  72  88 /  70  20  60  40  20
Albany        92  73  96  71  87 /  60  20  60  40  20
Valdosta      87  73  98  74  86 /  60  30  60  50  40
Cross City    87  75  94  77  88 /  80  40  50  50  60
Apalachicola  86  76  90  77  88 /  60  30  30  50  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Harrigan
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Harrigan
MARINE...Barry/Lahr
FIRE WEATHER...DVD
HYDROLOGY...Pullin

In the hours before

Local storm report, Jun 16, 11:59 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1259 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TSTM WND DMG     3 NE MADISON            30.50N 83.37W
06/16/2016                   MADISON            FL   TRAINED SPOTTER

            TREE DOWN ON POWERLINES ON HIGHWAY 145 NEAR DUSTY MILLER
            ROAD.

&&

HARRIGAN
Local storm report, Jun 16, 12:01 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
101 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     TSTM WND GST     5 N DE FUNIAK SPRINGS   30.79N 86.12W
06/16/2016  M49 MPH          WALTON             FL   TRAINED SPOTTER

&&

HARRIGAN
Special weather statement, Jun 16, 12:16 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
116 PM EDT THU JUN 16 2016

FLZ015-026-027-115-127-161745-
COASTAL FRANKLIN FL-INLAND FRANKLIN FL-COASTAL WAKULLA FL-
INLAND WAKULLA FL-LIBERTY FL-
116 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WAKULLA...SOUTHEASTERN LIBERTY
AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 145 PM EDT...

AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTH OF CARRABELLE...MOVING EAST AT 35
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRAWFORDVILLE...SOPCHOPPY...BUCKHORN...PANACEA...SPRING CREEK...MEDART...
CURTIS MILL...SANBORN...TULLY AND ARRAN.

LAT...LON 3008 8469 3023 8440 3003 8429 2997 8464
TIME...MOT...LOC 1716Z 254DEG 30KT 3005 8459

15-HARRIGAN
Special weather statement, Jun 16, 12:30 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1230 PM CDT THU JUN 16 2016

ALZ065-068-161800-
COFFEE AL-GENEVA AL-
1230 PM CDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COFFEE AND WESTERN
GENEVA COUNTIES UNTIL 100 PM CDT...

AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF ONYCHA...OR 7 MILES SOUTHEAST OF
OPP...MOVING SOUTHEAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAMSON...KINSTON...COFFEE SPRINGS...RHOADES...PINEY GROVE...PERA...PERRY
STORE...LYTLE...BATTENS CROSSROADS...CENTRAL CITY...SPEARS...MARVIN
CHAPEL...SELLERSVILLE...MARL...WEEKS...LOGAN FIELD MUNICIPAL A/P...
GOODMAN...INO...ALBERTON AND LUCILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3129 8586 3101 8598 3112 8619 3134 8619
TIME...MOT...LOC 1730Z 294DEG 36KT 3121 8616

ADL
Special weather statement, Jun 16, 12:43 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1243 PM CDT THU JUN 16 2016

FLZ009>011-161830-
JACKSON FL-HOLMES FL-WASHINGTON FL-
1243 PM CDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON...CENTRAL
HOLMES AND WESTERN JACKSON COUNTIES UNTIL 130 PM CDT...

AT 1243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF BONIFAY...MOVING SOUTHEAST AT 25
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHIPLEY...BONIFAY...GRACEVILLE...BRADFORD...COTTONDALE...ALFORD...
CARYVILLE...WESTVILLE...RICHTER CROSSROADS...BAHOMA...MILLER CROSSROADS...
BETHLEHEM...KYNESVILLE...JACOBS...ORANGE HILL...JOHNSON CROSSROADS...
GILBERTS MILL...ARDS CROSSROADS...CHIPLEY MUNICIPAL AIRPORT AND SUNNY
HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3078 8585 3097 8581 3093 8529 3057 8537
TIME...MOT...LOC 1743Z 294DEG 24KT 3088 8572

ADL
Special weather statement, Jun 16, 12:56 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EDT THU JUN 16 2016

ALZ066>069-GAZ142-161845-
DALE AL-HOUSTON AL-HENRY AL-GENEVA AL-EARLY GA-
156 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOUSTON...
NORTHEASTERN GENEVA...SOUTHWESTERN HENRY...SOUTHEASTERN DALE AND WEST
CENTRAL EARLY COUNTIES UNTIL 245 PM EDT/145 PM CDT/...

AT 156 PM EDT/1256 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM NEAR KINSEY...OR NEAR HEADLAND...
MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEADLAND...DOTHAN...OZARK...TAYLOR...MIDLAND CITY...KINSEY...ASHFORD...
COWARTS...NEWTON...WEBB...COLUMBIA...PINCKARD...REHOBETH...GRIMES...AVON...
NEWVILLE...NAPIER FIELD...HALEBURG...MEMPHIS AND GREEN ACRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3140 8565 3153 8535 3128 8497 3110 8543
TIME...MOT...LOC 1756Z 307DEG 29KT 3132 8542

ADL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:30 PM CDTSpecial Weather StatementTAEGeneva30 min
Jun 16, 12:56 PM CDTSpecial Weather StatementTAEHouston49 min
Jun 16, 1:12 PM CDTSpecial Weather StatementTAEHenry48 min
Jun 16, 1:28 PM CDTSevere Thunderstorm WarningTAEHouston47 min
Jun 16, 7:57 AM CDTSpecial Weather StatementTAECalhoun, Dougherty48 min
Jun 16, 8:23 AM CDTSpecial Weather StatementTAEMitchell52 min
Jun 16, 9:18 AM CDTSpecial Weather StatementTAEColquitt, Grady, Mitchell, Thomas, Tift42 min
Jun 16, 10:20 AM CDTSpecial Weather StatementTAEBrooks, Lanier, Lowndes40 min
Jun 16, 10:30 AM CDTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes45 min
Jun 16, 2:02 PM CDTSevere Thunderstorm WarningTAEDecatur, Miller, Seminole28 min
Jun 16, 2:13 PM CDTSpecial Weather StatementTAEMiller17 min
Jun 16, 2:27 PM CDTSpecial Weather StatementTAEDecatur, Grady48 min
Jun 16, 2:52 PM CDTSevere Thunderstorm WarningTAEColquitt, Grady, Thomas53 min
Jun 16, 3:06 PM CDTSpecial Weather StatementTAEColquitt, Mitchell39 min
Jun 16, 3:36 PM CDTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas24 min
Jun 16, 3:58 PM CDTSevere Thunderstorm WarningTAEBrooks, Lowndes47 min
Jun 16, 4:20 PM CDTSpecial Weather StatementTAETift40 min
Jun 16, 4:38 PM CDTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Irwin, Tift37 min
Jun 16, 4:41 PM CDTSpecial Weather StatementTAELowndes19 min
Jun 16, 5:13 PM CDTSpecial Weather StatementTAEBerrien47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.